# SDR DXTA202509040772

- Difficulty date: August 31, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N480QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500809
- Aircraft time: 1,096 hours, 872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 7450LS00
- Part serial: 001058M
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMER LIGHTS STAY ON IN THE ARM POSITION : REMOVED CREW SEATS, REMOVED #1 E-LIGHT POWER UNIT PN 7450LS-00 SN 001058M AND INSTALLED A TESTED UNIT IAW MM 33-52-01-400. REMOVED LAV ACCESS PANEL 242AZ, REMOVED NR 2 E-LIGHT POWER UNIT AND INSTALLED A REPAIRED UNIT IAW MM 33-52-01-400, E-BATTERY OPS TEST & E-LIGHTS OPS TEST IS GOOD AT THIS TIME IAW MM 33-52-00-710 & 33-52-01-710. REINSTALLED CREW SEATS AND LAV PANEL
